Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from ...

Buy Now From Amazon

Product Review

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID painreliever and fever-reducer to provide relief from pain due to the cold & flu
  • Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better

Similar Products

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. ozInfants' Tylenol Acetaminophen Liquid Medicine, Cherry, 2 fl. ozChildren's Tylenol Cold, Cough, And Sore Throat Medicine, Bubblegum, 4 Fl. OzChildren's Benadryl Dye-Free Allergy Liquid with Diphenhydramine HCl, Bubble Gum Flavor, 4 fl. ozChildren's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape, 4 fl. ozChildren's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. ozInfants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 OzMotrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct